A 46-year-old member asked:
Disclaimer

what could cause my heart to beat faster, nose get blocked, feel headache, pain in shoulders, hands&legs shaking, sweats?

1 doctor answer
Dr. Edward Smith
53 years experience Neurosurgery
"Adrenalin": A surge in blood level of Epinephrine or norepinephrine can cause all these symptoms. Assuming you are not abusing stimulant drugs, the statistically most common condition resulting in this condition is a panic attack. Also this may be an exaggerated response to early menopause. See your gynecologist.
Answered on Mar 29, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Chronic anxiety: See your doctor for an evaluation but it sounds like anxiety is a likely cause.
1
1 thank
A 31-year-old male asked:
Dr. Gamal Boutros
38 years experience Neurology
High bp?: Before considering anxiety, other systems has to be checked like thyroid, kidney, heart.
1
1 thank
A 20-year-old female asked:
Dr. James Chapman
40 years experience Cardiology
Panic?: From your brief description, it sounds like a panic attack. See your doctor.
1
1 thank
A 24-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
? the medicine (s): you took, may have contained a decongestant as pseudoephedrine (e.g. Sudafed) which can cause the shakiness and the fast heart rate, see the ingredien ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month